MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, DRILL GUIDE, 4.3 MM; N/A

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, DRILL GUIDE, 4.3 MM; N/A
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: item: ncb, drill bit, 4.3 mm, 195 mm catalog #: 02.00024.002 lot #: unknown.The manufacturer did not receive x-rays, or other source documents for review.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).The following reports are associated with this event: 0009613350- 2020-00444.
 
Event or Problem Description
It was reported that the drill got stuck in the drill guide.Additional information has been requested.The implantation and explantation dates are left empty as the device involved in this complaint is an instrument.Hence, no expiration date is captured, for the same reason.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
Event description: it was reported that on sep 3, 2020, the drill got stuck in the drill guide.Review of received data: no medical data relevant to the case has been received.Due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the product combination (drill bit and drill guide) was approved by zimmer biomet.Dhr review: review of the device history records could not be performed due to missing product identification.Conclusion: it was reported that on sep 3, 2020, the drill got stuck in the drill guide.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a nonconformance or complaint out of box (coob).The device was not returned for examination, therefore, an investigation could not be performed, hence an exact root cause could not be identified.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
NCB, DRILL GUIDE, 4.3 MM
Common Device Name
N/A
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10619093
Report Number0009613350-2020-00445
Device Sequence Number14366557
Product Code FZX
UDI-Device Identifier00889024289321
UDI-Public00889024289321
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02.00024.011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;